# SDR SWAA2022093052115

- Difficulty date: September 11, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 19,904 hours, 9,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS FILIFORM CORROSION AT FASTNER HOLE AT STA. 787 LBL 21 WL 155. MRKD / [01] REMOVED DAMAGED SECTION OF L/H TRANSITION ANGLE FROM STA 727+11.5 TO 807+9 PER SRM 53-00-53-2R-5.;[02] PREVIOUS ACTION HAS INCORRECT STA LOCATION SHOULD BE STA 727E+11.5 TO 807+9.;[03] INSTALLED AFT CARGO COMPARTMENT LT SIDEPLATE CHANNEL ASSEMBLY BETWEEN STA 727E +12 TO STA 807 + 9; LBL 21; WL 156 IAW SRM 53-00-53-2R-5.;[04] VERIFIED R&R
